# SDR A6WA201542986

- Difficulty date: August 16, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 39,228 hours, 35,654 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STANDBY AIRSPEED INDICATOR READS ZERO, ABORTED TAKEOFF AT 75 KTS.
